# SDR SWIA201333177

- Difficulty date: April 5, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 25,559 hours, 21,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD SIDE OF SERVICE DOOR DOES NOT ILLUMINATE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
